Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 186, NWS Tulsa, OK

May 25, 2015Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 7:28 PM CDT for Franklin County, Madison County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 7:28 PM CDT (00:28 UTC)
Expired
May 25, 2015, 8:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, AR, Madison County, AR

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
849 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WUUS54 KTSA 260028
SVRTSA
ARC047-087-260115-
/O.NEW.KTSA.SV.W.0186.150526T0028Z-150526T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 815 PM CDT

* AT 726 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF CASS TO WIEDERKEHR VILLAGE...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CASS...MOUNTAIN TOP...
  REDDING...TAFT...DELANEY...PATRICK...COMBS...CROSSES...BRASHEARS...
  SAINT PAUL...DUTTON...WESLEY...JAPTON...PETTIGREW...GEORGETOWN...
  BOSTON...WITTER...AURORA...RED STAR AND WEATHERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
      3576 9369 3549 9370 3547 9372 3573 9394
      3573 9392 3576 9389 3576 9396 3603 9394
      3597 9345
TIME...MOT...LOC 0028Z 215DEG 33KT 3578 9393 3553 9368

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
364 
WWUS54 KTSA 260057
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT MON MAY 25 2015

ARC047-260107-
/O.CAN.KTSA.SV.W.0186.000000T0000Z-150526T0115Z/
FRANKLIN AR-
757 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
      3577 9368 3577 9381 3582 9389 3586 9395
      3603 9394 3597 9345
TIME...MOT...LOC 0057Z 186DEG 31KT 3600 9391 3579 9352

$$

ARC087-260115-
/O.CON.KTSA.SV.W.0186.000000T0000Z-150526T0115Z/
MADISON AR-
757 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MADISON COUNTY UNTIL 815 PM CDT...

AT 754 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESLEY TO 7 MILES SOUTHEAST OF BOSTON...AND MOVING
NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...JAPTON...WESLEY...
  GEORGETOWN...WITTER...RED STAR...AURORA AND WEATHERS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
      3577 9368 3577 9381 3582 9389 3586 9395
      3603 9394 3597 9345
TIME...MOT...LOC 0057Z 186DEG 31KT 3600 9391 3579 9352

HAIL...<.75IN
WIND...60MPH

$$
994 
WWUS54 KTSA 260112
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT MON MAY 25 2015

ARC087-260122-
/O.EXP.KTSA.SV.W.0186.000000T0000Z-150526T0115Z/
MADISON AR-
812 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY WILL
EXPIRE AT 815 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
      3577 9368 3577 9381 3582 9389 3586 9395
      3603 9394 3597 9345
TIME...MOT...LOC 0112Z 186DEG 31KT 3612 9389 3591 9350

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 25, 3:44 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015

.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.

PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.

WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  81  65  82 /  70  10  50  40
FSM   64  81  66  85 / 100  20  40  40
MLC   62  80  67  83 /  80  20  60  40
BVO   59  80  62  83 /  50  10  40  40
FYV   61  78  62  80 / 100  20  30  30
BYV   61  79  63  80 / 100  30  30  30
MKO   61  80  65  82 /  90  20  50  50
MIO   61  79  62  82 /  70  20  50  30
F10   60  80  65  82 /  80  20  60  50
HHW   64  82  68  83 /  80  20  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 25, 7:06 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT MON MAY 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
706 PM CDT MON MAY 25 2015

...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TROUGH TONIGHT.

TORNADO.
	RISK...SIGNIFICANT.
	AREA...FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL AND ALL OF
               NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EAST OF LENAPAH TO MUSKOGEE TO OCTAVIA LINE
        ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR EAST CENTRAL OKLAHOMA...WEST
                                CENTRAL AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA...WEST CENTRAL
                                AND NORTHWEST ARKANSAS.

DISCUSSION...
STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE NORTH NORTHEASTWARD
AND WILL PRIMARILY IMPACT FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS THIS EVENING. ALL MODES OF SEVERE WEATHER
WILL REMAIN POSSIBLE...INCLUDING SIGNIFICANT SEVERE HAIL...WIND AND
POSSIBLY ISOLATED LARGE...LONG TRACK TORNADOES IN THOSE AREAS OF
GREATEST RISK.

A TORNADO WATCH REMAINS IN EFFECT FOR EAST CENTRAL OKLAHOMA...WEST
CENTRAL AND NORTHWEST ARKANSAS UNTIL 10 PM.

ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS.  THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.

AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST.  RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED.  WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND.  THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS.  LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 25, 6:13 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     2 N POTEAU              35.08N 94.62W
05/25/2015  M78 MPH          LE FLORE           OK   EMERGENCY MNGR

            SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF
            POTEAU.

&&

JDS
Local storm report, May 25, 6:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     SHADY POINT             35.13N 94.66W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED.

&&

JDS
Special weather statement, May 25, 6:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT MON MAY 25 2015

ARZ029-OKZ072-074-076-260030-
HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
644 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 643 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROAD LINE
EXTENDING FROM COWLINGTON TO 3 MILES NORTH OF HOWE...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...POTEAU...HOWE...SHADY
POINT...CAMERON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...MILL
CREEK...HARTFORD...HACKETT...ARKOLA...HUNTINGTON...MIDLAND...
WITCHERVILLE...JENSON...EXCELSIOR...BONANZA AND RYE HILL.

A LARGE PORTION OF WESTERN SEBASTIAN...NORTHEASTERN HASKELL...
NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 730 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS OF 40
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9423 3491 9466 3534 9487 3544 9481
      3540 9450 3527 9434
TIME...MOT...LOC 2343Z 248DEG 23KT 3529 9473 3500 9461
Local storm report, May 25, 6:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     1 SW WASHBURN           35.16N 94.11W
05/25/2015  E68 MPH          SEBASTIAN          AR   EMERGENCY MNGR

            REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON
            THE SEBASTIAN AND LOGAN COUNTY LINE.

&&

JDS
Local storm report, May 25, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
05/25/2015                   SEBASTIAN          AR   PUBLIC

            FLOODING ON RIVERLYN DRIVE IN FORT SMITH.

&&

JDS
Local storm report, May 25, 7:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     BARLING                 35.33N 94.30W
05/25/2015                   SEBASTIAN          AR   PUBLIC

            TREE LIMBS DOWNED BY THUNDERSTORM WINDS.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningTSAWashington51 min
May 25, 7:35 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian40 min
May 25, 7:45 PM CDTSpecial Weather StatementTSABenton60 min
May 25, 7:55 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington29 min
May 25, 8:28 PM CDTSpecial Weather StatementTSACarroll47 min
May 25, 8:34 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more48 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.